# SDR CA970526004

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Condition: Failed
- Location: Nr 2 Hyd
- Stage of operation: CR
- Nature of condition: G, K
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE ECAM INDICATION OF LOW PRESSURE ON THE #2 HYDRAULIC PUMP FROM THE GREEN SYSTEM. PUMP SELECTED OFF. SHORTLY AFTER CREW NOTICED THE GREEN SYSTEM QUANTITY DECREASING AND SUBSEQUENT ECAM WARNING. AFTER LANDING, INVESTIGATION REVEALED THAT THE #1 AND #2 PUMPS HAD FAILED. THE #2 RETURN FILTER AND H.P. FILTER WERE OKAY EXCEPT THE CASE DRAIN HAD A FEW PARTICLES OF BRASS. THE #1 PUMP HAD CRACKED AT THE AFT PLATE FACE CAUSING FLUID LOSS AND THE #2 PUMP FAILURE. BOTH PUMPS SENT TO AIR FRANCE FOR INVESTIGATION.
